MAUDE Adverse Event Report: GYRUS ACMI, INC. EZDILATE BALLOON DILATOR (WG) 11-12-13; BALLOON DILATATION CATHETER

GYRUS ACMI, INC. EZDILATE BALLOON DILATOR (WG) 11-12-13; BALLOON DILATATION CATHETER
Model Number BD-410X-1355
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, that the balloon dilatation catheter had the balloon leak.The issue was found during the endoscopic retrograde cholangiopancreatography procedure which was completed with another similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information has been added to the following fields: d9, h3, h4, h6, h11.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the customer stated that the device was test inflated with air before it was inflated again for the procedure.The balloon bursting was determined to be user error, as the device is single-use and not designed to be inflated more than once.This can be found in the ifu.Olympus will continue to monitor the field performance of this device.

Brand Name
EZDILATE BALLOON DILATOR (WG) 11-12-13
Common Device Name
BALLOON DILATATION CATHETER
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19008324
Report Number3011050570-2024-00121
Device Sequence Number21182723
Product Code FGE
UDI-Device Identifier00821925033245
UDI-Public00821925033245
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K180086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD-410X-1355
Device Lot Number399978
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown